# SDR AALA202401298223

- Difficulty date: January 23, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 64,097 hours, 37,664 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stiff
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1R DOOR SLIDE DOES NOT SHOW ARMED ON LOWER ECAM DOOR PAGE. DOOR SHOWS ARMED ON INDICATOR IN CABIN. MAINENANCE FOUND THE ARMING HANDLE MECHANISM STIFF AND LUBRICATED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
